Volume 2, issue 1 (1998)

Download this article
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Completions of $\mathbb{Z}/(p)$–Tate cohomology of periodic spectra

Matthew Ando, Jack Morava and Hal Sadofsky

Geometry & Topology 2 (1998) 145–174
Bibliography
1 N A Baas, On bordism theory of manifolds with singularities, Math. Scand. 33 (1973) MR0346824
2 D M Davis, D C Johnson, J Klippenstein, M Mahowald, S Wegmann, The spectrum $(P{\wedge}\mathrm{BP}\langle{2}\rangle)_{-\infty}$, Trans. Amer. Math. Soc. 296 (1986) 95 MR837800
3 D M Davis, M Mahowald, The spectrum $(P\wedge \mathrm{bo})_{-\infty}$, Math. Proc. Cambridge Philos. Soc. 96 (1984) 85 MR743704
4 E S Devinatz, M J Hopkins, J H Smith, Nilpotence and stable homotopy theory I, Ann. of Math. $(2)$ 128 (1988) 207 MR960945
5 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
6 A Fröhlich, Formal groups, Lecture Notes in Mathematics 74, Springer (1968) MR0242837
7 J P C Greenlees, J P May, Generalized Tate cohomology, Mem. Amer. Math. Soc. 113 (1995) MR1230773
8 J P C Greenlees, H Sadofsky, The Tate spectrum of $v_n$–periodic complex oriented theories, Math. Z. 222 (1996) 391 MR1400199
9 J H Gunarwardena, Cohomotopy of some classifying spaces, PhD thesis, University of Cambridge (1981)
10 M J Hopkins, M Mahowald, H Sadofsky, Constructions of elements in Picard groups, from: "Topology and representation theory (Evanston, IL, 1992)", Contemp. Math. 158, Amer. Math. Soc. (1994) 89 MR1263713
11 M Hovey, Bousfield localization functors and Hopkins' chromatic splitting conjecture, from: "The Čech centennial (Boston, 1993)", Contemp. Math. 181, Amer. Math. Soc. (1995) 225 MR1320994
12 M Hovey, H Sadofsky, Tate cohomology lowers chromatic Bousfield classes, Proc. Amer. Math. Soc. 124 (1996) 3579 MR1343699
13 M Hovey, H Sadofsky, Invertible spectra in the $E(n)$–local stable homotopy category, J. London Math. Soc. $(2)$ 60 (1999) 284 MR1722151
14 M Hovey, N P Strickland, Morava $K$–theories and localisation, Mem. Amer. Math. Soc. 139 (1999) MR1601906
15 D C Johnson, W S Wilson, $BP$ operations and Morava's extraordinary $K$–theories, Math. Z. 144 (1975) 55 MR0377856
16 M Lazard, Sur les groupes de Lie formels à un paramètre, Bull. Soc. Math. France 83 (1955) 251 MR0073925
17 C N Lee, Bousfield equivalence classes and the Lin tower, preprint (1994)
18 W H Lin, On conjectures of Mahowald, Segal and Sullivan, Math. Proc. Cambridge Philos. Soc. 87 (1980) 449 MR556925
19 J Lubin, J Tate, Formal moduli for one-parameter formal Lie groups, Bull. Soc. Math. France 94 (1966) 49 MR0238854
20 M E Mahowald, D C Ravenel, The root invariant in homotopy theory, Topology 32 (1993) 865 MR1241877
21 M Mahowald, H Sadofsky, $v_n$ telescopes and the Adams spectral sequence, Duke Math. J. 78 (1995) 101 MR1328754
22 M Mahowald, P Shick, Root invariants and periodicity in stable homotopy theory, Bull. London Math. Soc. 20 (1988) 262 MR931189
23 H R Miller, The elliptic character and the Witten genus, from: "Algebraic Topology (Northwestern University, 1988)", Contemp. Math. 96, AMS (1989) 281
24 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Mathematics 121, Academic Press (1986) MR860042
25 D C Ravenel, The geometric realization of the chromatic resolution, from: "Algebraic topology and algebraic $K$–theory (Princeton, N.J., 1983)", Ann. of Math. Stud. 113, Princeton Univ. Press (1987) 168 MR921477
26 H Sadofsky, The root invariant and $v_1$–periodic families, Topology 31 (1992) 65 MR1153239
27 C Schoeller, Groupes affines, commutatifs, unipotents sur un corps non parfait, Bull. Soc. Math. France 100 (1972) 241 MR0393052